# SDR DALA2017012600754

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 40,228 hours, 18,107 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Misaligned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT,  FOUND THE LT EMERGENCY ESCAPE SQUIB LIGHT ILLUMINATED ON AUX MAINTENANCE PANEL.   REMOVED CONNECTOR OFF THE PRESSURE SWITCH.  LIGHT WENT OUT. REINSTALLED THE CONNECTOR. LIGHT WAS WORKING NORMAL.  DURING FURTHER INSPECTION FOUND CONNECTOR RECEPTACLE ON BOTTLE PIN MISALIGNED. CORRECTED THE PIN AND CLEANED THE CONNECTOR. OPS CHECKED GOOD IAW AMM 25-65.
